# SDR FDEA202503290535

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T585633
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 400 LBL33 TO LBL11 221DFF FLOOR PANEL UPPER SURFACE   SKIN HAS INDINTATION (MARKED) REPAIRED MAIN CARGO COMP. AT APROX. STA 400 LBL33 TO LBL11 PNL# 221DFF MPN: 141T5856-  33IN REF TO 53-00-50-2R SHEET 2 REPAIR #1 TAP TEST GOOD IN REF TO SRM 51-10-06-OG. THIS IS   A MAJOR REPAIR. INSTIALLATION OF FLOOR BOARD 221DFF WILL BE DONE ON NR 298 WO: 89829
